# SDR CALA2025031102720

- Difficulty date: March 6, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 95,366 hours, 23,287 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE LIGHT NOT ILLUMINATING REQUEST MEL, GIRT BAR VERIFIED IN ARMED POSITION. APPROVED COMPLIED WITH MEL, DOOR 4 LH IS VERIFIED ARMED.  PLACING A PROXIMITY 29-3832-3-0084 ON ORDER IN CASE NEEDED. CYCLED DOOR 4L SLIDE SELECTOR LEVER SEVERAL TIMES SLIDE LIGHT OPS CKD NORMAL.
